Publication
Title
A political economy model of road pricing
Author
Abstract
Language
English
Source (journal)
Journal of urban economics. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
0094-1190
Volume/pages
71:1(2012), p. 79-92
ISI
000297778600007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.02.2012
Last edited 23.05.2018
To cite this reference